# SDR CALA2019083001444

- Difficulty date: August 25, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 59,037 hours, 17,766 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0556 STRINGER 16L IN MAIN CABIN IS CRACKED AT STA 780+ 24. REF ST-ENG N/R 0073005 REMOVED, FABRICATED AND INSTALLED REPLACEMENT STRINGER AT MAIN C ABIN LH STA 780 TO STA 780+24 STRG 16L IAW B757-300 SRM 51-40-02 PG21 FIG 4 AND BOEING DWG 143N5300. THIS IS TRANSCRIBED INFORMA TION ACCOMPLISHED AND RECORDED ON ST-SAA NR 0073005, INSPECTED B Y V921092.
